Secant dimensions of minimal orbits: computations and conjectures

K. Baur, J. Draisma, W.A. Graaf, de

Research output: Contribution to journalArticleAcademicpeer-review

26 Citations (Scopus)
1 Downloads (Pure)


We present an algorithm for computing the dimensions of higher secant varieties of minimal orbits. Experiments with this algorithm lead to many conjectures on secant dimensions, especially of Grassmannians and Segre products. For these two classes of minimal orbits we give a short proof of the relation-known from the work of Ehrenborg, Catalisano-Geramita-Gimigliano, and Sturmfels-Sullivant-between the existence of certain codes and nondefectiveness of certain higher secant varieties.
Original languageEnglish
Pages (from-to)239-250
JournalExperimental Mathematics
Issue number2
Publication statusPublished - 2007


Dive into the research topics of 'Secant dimensions of minimal orbits: computations and conjectures'. Together they form a unique fingerprint.

Cite this